Male (87) starts having night terrors, after diagnosed with AFIB. Can it be the medicine?

Follow
Share
Find Care & Housing
6

Answers

Show:
@GardenArtist, Cardizem and Eloquiz. He has been on them since diagnosed with AFib about a month ago. After talking to the Doctor today, because of night terrors and a vasovagal event this AM, the Cardizem 30 mg Bid, was cancelled till after consult with his Cardiologist, tomorrow.
Helpful Answer (0)
Reply to mcattobe
Report

@joann29
I told the doctor today, she canceled one med until she has consult with his cardiologist. They are going to call us back tomorrow. Thank you!
Helpful Answer (1)
Reply to mcattobe
Report

@jjarz, not really. Some forgetfulness of people he hasn’t seen in a while, but he knows all his personal information, his family etc, and can care for himself.
Helpful Answer (0)
Reply to mcattobe
Report

Specifically, which medicine is he taking for A-Fib? How long after he started a new med did the night terrors occur?
Helpful Answer (0)
Reply to GardenArtist
Report

If the terrors started after using a new med, then I would call the doctor who prescribes it. Mom had night terrors once or twice a week. Doctor said there was a medication he would give if they were more often.
Helpful Answer (0)
Reply to JoAnn29
Report

Does this person have any dementia symptoms. If yes, check out Lewy Body Dementia.
Helpful Answer (0)
Reply to jjariz
Report

Related
Questions